My breathing isn't perfect on the best of days, so it has really been a struggle the last few nights.
There are a couple of possibilities.
Either my pain meds or my Psyllium Husk (Fiber).
I'm afraid it is my pain meds, which makes me very sad because they actually work and when I take them I feel like a normal pain free person.
However, if they are making it so it is difficult to catch a full breath I guess I'll have to give them up and try something else.
Pray we discover soon which one it is. I'm off the fiber, but just now discovered that breathing problems are a "rare, but serious side effect" to quote the commercials of almost every drug out there, of Tramadol.
I'm a tad frustrated that I seem to be allergic to every pain med out there, but I know that God has a plan in this, as well. It's so hard to see it when you are in the moment, though.
Love you all, and thanks for being there to pray for me when I need it.